Ara es mostren els items 1-20 de 39

  • A polynomial bound for untangling geometric planar graphs 

    Bose, Prosenjit; Dujmovic, Vida; Hurtado Díaz, Fernando Alfredo; Langerman, Stefan; Morin, Pat; Wood, David (2009-12)
    Article
    Accés obert
    To untangle a geometric graph means to move some of the vertices so that the resulting geometric graph has no crossings. Pach and Tardos (Discrete Comput. Geom. 28(4): 585–592, 2002) asked if every n-vertex geometric planar ...
  • Balanced partitions of 3-colored geometric sets in the plane 

    Bereg, Sergey; Hurtado Díaz, Fernando Alfredo; Kano, Mikio; Korman, Matias; Lara, Dolores; Seara Ojea, Carlos; Silveira, Rodrigo Ignacio; Urrutia Galicia, Jorge; Verbeek, Kevin (2015)
    Article
    Accés restringit per política de l'editorial
    Let SS be a finite set of geometric objects partitioned into classes or colors . A subset S'¿SS'¿S is said to be balanced if S'S' contains the same amount of elements of SS from each of the colors. We study several ...
  • Blocking the k-holes of point sets in the plane 

    Cano, Javier; Garcia Olaverri, Alfredo Martin; Hurtado Díaz, Fernando Alfredo; Shakai, Toshinori; Tejel Altarriba, Francisco Javier; Urrutia Galicia, Jorge (2015-09)
    Article
    Accés obert
    Let P be a set of n points in the plane in general position. A subset H of P consisting of k elements that are the vertices of a convex polygon is called a k-hole of P, if there is no element of P in the interior of its ...
  • Cell-paths in mono- and bichromatic line arrangements in the plane 

    Aichholzer, Oswin; Cardinal, Jean; Hackl, Thomas; Hurtado Díaz, Fernando Alfredo; Korman Cozzetti, Matías; Pilz, Alexander; Silveira, Rodrigo Ignacio; Uehara, Ryuhei; Vogtenhuber, Birgit; Welzl, Emo (2014)
    Text en actes de congrés
    Accés obert
    We show that in every arrangement of n red and blue lines | in general position and not all of the same color | there is a path through a linear number of cells where red and blue lines are crossed alternatingly (and no ...
  • Colored Ray configurations 

    Fabila Monroy, Ruy; Garcia Olaverri, Alfredo Martin; Hurtado Díaz, Fernando Alfredo; Jaume, Rafel; Pérez Lantero, Pablo; Saumell, Maria; Silveira, Rodrigo Ignacio; Tejel Altarriba, Francisco Javier; Urrutia Galicia, Jorge (2014)
    Text en actes de congrés
    Accés obert
    We study the cyclic sequences induced at in nity by pairwise-disjoint colored rays with apices on a given bal- anced bichromatic point set, where the color of a ray is inherited from the color of its apex. We derive a lower ...
  • Colored spanning graphs for set visualization 

    Hurtado Díaz, Fernando Alfredo; Korman Cozzetti, Matías; Van Kreveld, Matias; Löffler, Maarten; Sacristán Adinolfi, Vera; Silveira, Rodrigo Ignacio; Speckmann, Bettina (Springer, 2013)
    Text en actes de congrés
    Accés obert
    We study an algorithmic problem that is motivated by ink minimization for sparse set visualizations. Our input is a set of points in the plane which are either blue, red, or purple. Blue points belong exclusively to the ...
  • Compatible matchings in geometric graphs 

    Aichholzer, Oswin; García Olaverri, Alfredo; Hurtado Díaz, Fernando Alfredo; Tejel Altarriba, F. Javier (Centre de Recerca Matemàtica, 2011)
    Text en actes de congrés
    Accés obert
    Two non-crossing geometric graphs on the same set of points are compatible if their union is also non-crossing. In this paper, we prove that every graph G that has an outerplanar embedding admits a non-crossing perfect ...
  • Compatible spanning trees 

    Garcia Olaverri, Alfredo Martin; Huemer, Clemens; Hurtado Díaz, Fernando Alfredo; Tejel Altarriba, Francisco Javier (2014-07-01)
    Article
    Accés obert
    Two plane geometric graphs are said to be compatible when their union is a plane geometric graph. Let S be a set of n points in the Euclidean plane in general position and let T be any given plane geometric spanning tree ...
  • Connectivity-preserving transformations of binary images 

    Bose, Prosenjit; Dujmovic, Vida; Hurtado Díaz, Fernando Alfredo; Morin, Pat (2009-10)
    Article
    Accés obert
    A binary image $\emph{I}$ is $B_a$, $W_b$-connected, where $\emph{a,b}$ ∊ {4,8}, if its foreground is $\emph{a}$-connected and its background is $\emph{b}$-connected. We consider a local modification of a $B_a$, $W_b$-connected ...
  • Coverage with k-transmitters in the presence of obstacles 

    Uehara, R.; Souvaine, D.; Sacristán Adinolfi, Vera; Morin, P.; Lubiw, A.; Iacono, J.; Ballinger, B.; Benbernou, N.; Bose, P.; Damian, M.; Demaine, E. D.; Dujmovic, Vida; Flatland, R.; Hurtado Díaz, Fernando Alfredo (Springer Verlag, 2010)
    Text en actes de congrés
    Accés restringit per política de l'editorial
    For a fixed integer k ≥ 0, a k-transmitter is an omnidirectional wireless transmitter with an infinite broadcast range that is able to penetrate up to k “walls”, represented as line segments in the plane. We develop lower ...
  • Edge-Removal and Non-Crossing Configurations in Geometric Graphs 

    Aichholzer, Oswin; Cabello, Sergio; Fabila Monroy, Ruy; Flores Peñaloza, David; Hackl, Thomas; Huemer, Clemens; Hurtado Díaz, Fernando Alfredo; Wood, David (2010)
    Article
    Accés obert
    A geometric graph is a graph G = (V;E) drawn in the plane, such that V is a point set in general position and E is a set of straight-line segments whose endpoints belong to V . We study the following extremal problem for ...
  • Every large point set contains many collinear points or an empty pentagon 

    Wood, David; Por, Attila; Abel, Zachary; Ballinger, Brad; Bose, Prosenjit; Collette, Sébastien; Dujmovic, Vida; Hurtado Díaz, Fernando Alfredo; Kominers, Scott Duke; Langerman, Stefan (2011-01)
    Article
    Accés restringit per política de l'editorial
    We prove the following generalised empty pentagon theorem for every integer ℓ ≥ 2, every sufficiently large set of points in the plane contains ℓ collinear points or an empty pentagon. As an application, we settle the next ...
  • Geometric biplane graphs I: maximal graphs 

    Hurtado Díaz, Fernando Alfredo; Garcia Olaverri, Alfredo Martin; Korman Cozzetti, Matías; Matos, Inés P.; Saumell, Maria; Silveira, Rodrigo Ignacio; Tejel Altarriba, Francisco Javier; Tóth, Csaba D. (2013)
    Text en actes de congrés
    Accés obert
  • Geometric biplane graphs I: maximal graphs 

    Garcia Olaverri, Alfredo Martin; Hurtado Díaz, Fernando Alfredo; Korman Cozzetti, Matías; Matos, Inés P.; Saumell, Maria; Silveira, Rodrigo Ignacio; Tejel Altarriba, Francisco Javier; Tóth, Csaba D. (2015-03-01)
    Article
    Accés restringit per política de l'editorial
    We study biplane graphs drawn on a finite planar point set in general position. This is the family of geometric graphs whose vertex set is and can be decomposed into two plane graphs. We show that two maximal biplane ...
  • Geometric Biplane Graphs II: Graph Augmentation 

    Hurtado Díaz, Fernando Alfredo; Garcia Olaverri, Alfredo Martin; Korman Cozzetti, Matías; Matos, Inés P.; Saumell, Maria; Silveira, Rodrigo Ignacio; Tejel Altarriba, Francisco Javier; Tóth, Csaba D. (2013)
    Text en actes de congrés
    Accés obert
    We study biplane graphs drawn on a nite point set S in the plane in general position. This is the family of geometric graphs whose vertex set is S and which can be decomposed into two plane graphs. We show that every ...
  • Geometric biplane graphs II: graph augmentation 

    Garcia Olaverri, Alfredo Martin; Hurtado Díaz, Fernando Alfredo; Korman Cozzetti, Matías; Matos, Inés P.; Saumell, Maria; Silveira, Rodrigo Ignacio; Tejel Altarriba, Francisco Javier; Tóth, Csaba D. (2015-03-01)
    Article
    Accés restringit per política de l'editorial
    We study biplane graphs drawn on a finite point set in the plane in general position. This is the family of geometric graphs whose vertex set is and which can be decomposed into two plane graphs. We show that every ...
  • Geometric tree graphs of points in convex position 

    Hernando Martín, María del Carmen; Hurtado Díaz, Fernando Alfredo; Márquez Pérez, Alberto; Mora Giné, Mercè; Noy Serrano, Marcos (1997)
    Article
    Accés obert
    Given a set $P$ of points in the plane, the geometric tree graph of $P$ is defined as the graph $T(P)$ whose vertices are non-crossing rectilinear spanning trees of $P$, and where two trees $T_1$ and $T_2$ are adjacent ...
  • Graphs of non-crossing perfect matchings 

    Hernando Martín, María del Carmen; Hurtado Díaz, Fernando Alfredo; Noy Serrano, Marcos (2001)
    Article
    Accés obert
    Let Pn be a set of n = 2m points that are the vertices of a convex polygon, and let Mm be the graph having as vertices all the perfect matchings in the point set Pn whose edges are straight line segments and do not cross, ...
  • Improving shortest paths in the Delaunay triangulation 

    Abellanas, Manuel; Claverol Aguas, Mercè; Hernández-Peñalver, Gregorio; Hurtado Díaz, Fernando Alfredo; Sacristán Adinolfi, Vera; Saumell Mendiola, Maria; Silveira, Rodrigo Ignacio (2012)
    Article
    Accés obert
    We study a problem about shortest paths in Delaunay triangulations. Given two nodes s, t in the Delaunay triangulation of a point set P, we look for a new point p that can be added, such that the shortest path from s to ...
  • Large bichromatic point sets admit empty monochromatic 4-gons 

    Aichholzer, Oswin; Hackl, Thomas; Huemer, Clemens; Hurtado Díaz, Fernando Alfredo; Vogtenhuber, Birgit (2009)
    Text en actes de congrés
    Accés obert
    We consider a variation of a problem stated by Erd˝os and Szekeres in 1935 about the existence of a number fES(k) such that any set S of at least fES(k) points in general position in the plane has a subset of k points that ...